Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2015, Article ID 206131, 14 pages
http://dx.doi.org/10.1155/2015/206131
Research Article

Estimation of the Basic Reproductive Ratio for Dengue Fever at the Take-Off Period of Dengue Infection

1Departemen Matematika, FMIPA, Institut Teknologi Bandung, Bandung, Indonesia
2Jurusan Matematika, FST, Universitas Nusa Cendana, Kupang, Indonesia
3Jurusan Matematika, FMIPA, Universitas Padjadjaran, Bandung, Indonesia

Received 22 December 2014; Revised 6 July 2015; Accepted 7 July 2015

Academic Editor: Chung-Min Liao

Copyright © 2015 Jafaruddin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jafaruddin, Sapto W. Indratno, Nuning Nuraini, Asep K. Supriatna, and Edy Soewono, “Estimation of the Basic Reproductive Ratio for Dengue Fever at the Take-Off Period of Dengue Infection,” Computational and Mathematical Methods in Medicine, vol. 2015, Article ID 206131, 14 pages, 2015. https://doi.org/10.1155/2015/206131.